Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Well, my derm prescribed me Tretinoin 0.05% cream and didnt mention anything about moisturizing. I have been using it for two days and my forehead is all red and swollen and started to peel off. Its seriously a burn I can tell when I touch it its so hottt.

What should I do? SHould i moisturize every time after I use the cream?

Share this post


Link to post
Share on other sites

Maybe you used too much. Youre only supposed to use a pea sized worth I think. Id recommend not using it for a couple of nights to let your skin heal and then when you start back up again, dont use too much

Share this post


Link to post
Share on other sites

Go back to your derm (or medi centre) and ask for nerisone oily cream...it will help with the redness and burning sensation...but in the meantime...hold a cold facecloth to it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×